# SDR QR9R2024092400002

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: ONUS
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723989780
- Aircraft time: 3,470 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081072
- Part serial: P2787
- Condition: Warning Message
- Location: Nr2
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING #2 ENGINE START, #2 GEN DISCON CAUTION APPEARED RAPIDLY APPROXIMATELY 5-6 TIMES. AIRCRAFT START WAS ABORTED AND UPON SHUTDOWN AND POSTFLIGHT A STRONG ELECTRICAL BURNING ODOR WAS DETECTED. REMOVED AND REPLACED STARTER GENERATOR IAW AMM 24-30-00, 4-2.
